Joe Klein

Founder and CTO
CISSP - Disrupt 6
Participates in 3 items
Joe Klein is the founder and CTO of DISRUPT6 which is focused on building the Next Generation Security Products for the Next Generation Internet, IPv6 for the Internet of Things (IoT) market. He is also the Director, Infrastructure at the Information Systems Security Association (ISSA) Northern Virginia Chapter. Joe is a 30-year veteran of the IT and IA industry. He has extensive experience in DoD, US Government and commercial sectors, focusing on information assurance, network security and IPv6. As an active member of the IPv6 Forum and the North American IPv6 Task Force, he has provided support and feedback on IPv6 Attacks and Defenses, and serving as CyberSecurity SME. He has also spoken at BlackHat, DefCon, Phricknic, NSA ReBl, Toorcon, SECTOR, DISA FSO Security Days, SANS, Google IPv6 Conference, Advanced IPv6 Security Conference, HacKid and other. Over the last two years, Mr. Klein wrote and taught an “IPv6 Hacking and Defending” class to DARPA, Missile Defense, NSA, Cisco, NIST and AFIO. In addition, he worked with NSA, DISA, NIST and the IC community to write “best security practices” for IPv6 enabled networks.

Sessions in which Joe Klein participates

Tuesday 6 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
9:15 AM
9:15 AM
GIoTS Opening Keynotes: IoT Vision 1 hour 30 minutes, 9:15 AM - 10:45 AM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Patrick Wetterwald, Cisco (Participant)

Joe Klein, CISSP - Disrupt 6 (Participant)

Geoff Mulligan, LoRa Alliance (Participant)

Vinton Cerf, Google (Participant)

Wednesday 7 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
11:30 AM
11:30 AM

International Conference Centre of Geneva (CICG) - Room 18

Joe Klein, CISSP - Disrupt 6 (Participant)

Julian Dömer, Swisscom (Participant)

Silvia Hagen, Swiss IPv6 Council/Sunny Connection AG (Moderator)

2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 18

Eric Vyncke, Cisco Systems (Participant)

Joe Klein, CISSP - Disrupt 6 (Participant)

Gert Döring, Netmaster (Moderator)

Manuel Schweizer, Cloudscale.ch AG/SwissIX Internet Exchange (Participant)

Julian Dömer, Swisscom (Participant)

Patrick Wetterwald, Cisco (Participant)

Sessions in which Joe Klein attends

Tuesday 6 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
8:00 AM
8:00 AM
Welcome Desk 10 hours, 8:00 AM - 6:00 PM

International Conference Centre of Geneva (CICG) - Welcome Area

9:00 AM
9:00 AM
GIoTS Opening Plenary Session 15 minutes, 9:00 AM - 9:15 AM

International Conference Centre of Geneva (CICG) - Room 2

Panel

Sébastien Ziegler, Mandat International (Moderator)

Antonio Skarmeta, ODIN SOLUTIONS S.L. (Moderator)

Latif Ladid, IPv6 Forum (Moderator)

9:15 AM
9:15 AM
GIoTS Opening Keynotes: IoT Vision 1 hour 30 minutes, 9:15 AM - 10:45 AM

International Conference Centre of Geneva (CICG) - Room 2

Keynote

Patrick Wetterwald, Cisco (Participant)

Joe Klein, CISSP - Disrupt 6 (Participant)

Geoff Mulligan, LoRa Alliance (Participant)

Vinton Cerf, Google (Participant)

11:15 AM
11:15 AM
GIoTS "IPV6-based IoT Deployment Around the World" 1 hour 45 minutes, 11:15 AM - 1:00 PM

International Conference Centre of Geneva (CICG) - Room 2

Geoff Mulligan, LoRa Alliance (Participant)

Latif Ladid, IPv6 Forum (Moderator)

Sureswaran Ramadass, IPv6 Forum Malaysia (Participant)

Christopher Uwaje, Mobile Software Solutions Limited (Participant)

Yanick Pouffary, HPE (Participant)

Rosa Delgado, Peru IPv6 Council (Participant)

Wednesday 7 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
11:30 AM
11:30 AM

International Conference Centre of Geneva (CICG) - Room 18

Joe Klein, CISSP - Disrupt 6 (Participant)

Julian Dömer, Swisscom (Participant)

Silvia Hagen, Swiss IPv6 Council/Sunny Connection AG (Moderator)

2:00 PM
2:00 PM

International Conference Centre of Geneva (CICG) - Room 18

Eric Vyncke, Cisco Systems (Participant)

Joe Klein, CISSP - Disrupt 6 (Participant)

Gert Döring, Netmaster (Moderator)

Manuel Schweizer, Cloudscale.ch AG/SwissIX Internet Exchange (Participant)

Julian Dömer, Swisscom (Participant)

Patrick Wetterwald, Cisco (Participant)

4:15 PM
4:15 PM

International Conference Centre of Geneva (CICG) - Room 18

Panel

Eric Vyncke, Cisco Systems (Participant)

Patrick Wetterwald, Cisco (Participant)

Silvia Hagen, Swiss IPv6 Council/Sunny Connection AG (Moderator)

6:30 PM
6:30 PM
Welcome Reception & Host Comittee Words of Welcome 2 hours 30 minutes, 6:30 PM - 9:00 PM

International Conference Centre of Geneva (CICG) - Catering Area

Networking Events

Sébastien Ziegler, Mandat International (Participant)

Houlin Zhao, ITU (Participant)

Nabil Abdennadher, HES-SO (University of Applied Sciences of Western Switzerland) (Participant)

Srdjan Krco, DunavNET (Participant)

Nicolas Walder, Carouge (Participant)

Martin Brynskov (Participant)

Dimitri Konstantas, Interfaculty Computer Science Centre / Information Science Institute (ISI) of the Geneva School of Economics and Management of the University of Geneva (Participant)

Thursday 8 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
7:00 PM
7:00 PM

CGN Boat on Geneva Lake - CGN Boat on Geneva Lake

Networking Events

Luciana Vaccaro, HES-SO University of Applied Sciences and Arts Western Switzerland (Participant)

Friday 9 June, 2017

Time Zone: CEST/(GMT+01:00) Paris
1:30 PM
1:30 PM
Closing Lunch 1 hour, 1:30 PM - 2:30 PM

International Conference Centre of Geneva (CICG) - CICG Restaurant at First Floor

Networking Events

2:00 PM
2:00 PM
ITU Visit 30 minutes, 2:00 PM - 2:30 PM

Outside CICG - ITU

Networking Events